# SDR SWAA2017022712115

- Difficulty date: February 10, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 113A9350
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING 542BB PLATE CRACKED.  R & R THE PLATE IAW SRM AND DWG.
